Volume 7, Issue 3 (Vol.7, No.3, 2021)                   mmr 2021, 7(3): 443-466 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Bazm S, Hosseini A. Numerical solution of nonlinear Volterra-Fredholm integral equations of the first kind using alternative Legendre polynomials. mmr 2021; 7 (3) :443-466
URL: http://mmr.khu.ac.ir/article-1-2973-en.html
1- University of Maragheh , sbazm@maragheh.ac.ir
2- University of Tehran
Abstract:   (936 Views)
Alternative Legendre polynomials (ALPs) are used for approximating the solution of nonlinear Volterra-Fredholm integral equations (VFIEs) of the rst kind. The problem is rst transformed into a second kind VFIE and then, using the ALP operational matrices of integration and the product, the solution of the later problem is reduced to the one of solving a system of nonlinear algebraic equations with unknown ALP coecients of the exact solution. An error analysis of the method is given. Results of numerical examples are presented, which illustrate that the proposed method achieve good accuracy even using a small number of ALPs.
./files/site1/files/%D8%A8%D8%B2%D9%85.pdf
Full-Text [PDF 1162 kb]   (239 Downloads)    
Type of Study: Original Manuscript | Subject: Mat
Received: 2019/07/8 | Revised: 2023/06/18 | Accepted: 2020/03/1 | Published: 2021/12/1 | ePublished: 2021/12/1

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb